Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 92, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 8, 2008, 11:57 PM CDT for Cowley County, Kansas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2008, 11:57 PM CDT (04:57 UTC)
- Expired
- May 9, 2008, 12:45 AM CDT
- In force
- 48 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
County Cowley County, KS
The radar
The Wichita radar (KICT), 75 km from the middle of the area, began a volume at 04:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 8:08 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 5.0 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 116 J/kg
- Mixed-layer CIN
- -321 J/kg
- Mixed-layer LCL
- 1452 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 227 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 090457 SVRICT KSC035-090545- /O.NEW.KICT.SV.W.0092.080509T0457Z-080509T0545Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 1157 PM CDT THU MAY 8 2008 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... COWLEY COUNTY IN SOUTH CENTRAL KANSAS. * UNTIL 1245 AM CDT. * AT 1153 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ATLANTA TO 6 MILES SOUTHWEST OF ARKANSAS CITY...AND MOVING EAST AT 45 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... ARKANSAS CITY...ATLANTA...BURDEN...CAMBRIDGE...DEXTER...MAPLE CITY...WINFIELD...STROTHER FIELD AIRPORT. SAFETY INFORMATION FOR THIS WARNING FOLLOWS: SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR SOUTHEASTERN KANSAS. LAT...LON 3700 9712 3747 9688 3747 9651 3699 9652 TIME...MOT...LOC 0457Z 253DEG 48KT 3748 9671 3702 9705 $$ LAWSON
2 follow-up statements
000 WWUS53 KICT 090509 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1209 AM CDT FRI MAY 9 2008 KSC035-090545- /O.CON.KICT.SV.W.0092.000000T0000Z-080509T0545Z/ COWLEY KS- 1209 AM CDT FRI MAY 9 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR COWLEY COUNTY UNTIL 1245 AM CDT... AT 1205 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CAMBRIDGE TO ARKANSAS CITY...MOVING EAST AT 50 MPH. SEVERE THUNDERSTORMS WILL BE... NEAR DEXTER BY 1215 AM CDT. THE TOWNS OF CAMBRIDGE AND MAPLE CITY ARE ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR SOUTHEASTERN KANSAS. LAT...LON 3700 9712 3747 9688 3747 9651 3699 9652 TIME...MOT...LOC 0509Z 257DEG 51KT 3741 9658 3704 9692 $$ CARUSO
000 WWUS53 KICT 090539 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1240 AM CDT FRI MAY 9 2008 KSC035-090550- /O.EXP.KICT.SV.W.0092.000000T0000Z-080509T0545Z/ COWLEY KS- 1240 AM CDT FRI MAY 9 2008 ...THE SEVERE THUNDERSTORM WARNING FOR COWLEY COUNTY WILL EXPIRE AT 1245 AM CDT... AT 1239 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR SOUTHEASTERN KANSAS. LAT...LON 3700 9712 3747 9688 3747 9651 3699 9652 TIME...MOT...LOC 0540Z 257DEG 51KT 3751 9604 3714 9638 $$ CARUSO
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 11:42 PM CDT, 15 minutes earlier.
Area forecast discussion, May 8, 11:42 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1142 PM CDT THU MAY 8 2008 .UPDATE... && .AVIATION...06Z TAFS RSL/SLN/HUT/ICT/CNU LINEAR COMPLEX OF T-STORMS MOVING THRU S-CNTRL KS AS OF 0530Z...WILL TRANSLATE EWD ACROSS THE FLINT HILLS AND SERN KS OVERNIGHT AFFECTING CNU TAF SITE BETWEEN 08Z-12Z. WIND GUSTS OF 30-35 KT POSSIBLE AS THIS LINE OF STORMS MOVES THRU. OTHERWISE...AREAS OF MVFR CIGS POSSIBLE ACROSS MUCH OF CENTRAL/SOUTH CENTRAL KS BEHIND THE AREA OF CONVECTION INTO THE EARLY AM HOURS. CLOUDS SHOULD BREAK/DISSIPATE BY LATE MORNING LEAVING VFR CONDITIONS FOR REST OF FORECAST VALID PERIOD. JMC && PREV DISCUSSION... /ISSUED 308 PM CDT THU MAY 8 2008/ DISCUSSION... FORECAST CONCERNS...SEVERE POTENTIAL WITH CONVECTIVE COMPLEX TONIGHT...THEN WEEKEND FORECAST. THE ANTICIPATED CONVECTIVE EPISODE FOR LATE THIS EVENING AND OVERNIGHT HAS COMMENCED OUT ACROSS THE CENTRAL HIGH PLAINS AT MID-AFTERNOON. RATHER HIGH CONFIDENCE IN THE TONIGHT FORECAST WITH GOOD AGREEMENT IN SHORT TERM AND MESO MODELS...IN TAKING MESOSCALE SYSTEM ACROSS MUCH OF THE FORECAST AREA. DESPITE THE MODEST ELEVATED CAPE VALUES AROUND 750 J/KG AFTER DARK...THE IMPRESSIVE 1-6KM LAYER BULK SHEAR WHICH TRANSLATES EASTWARD WITH THE EXPECTED CONVECTION AND ASSOCIATED MID/UPPER LEVEL SHORTWAVE...WILL BE SUFFICIENT FOR ORGANIZED SEVERE WEATHER/DAMAGING WIND/HAIL EVENT. MODEL CONSENSUS SUGGESTS ACTIVITY WILL ARRIVE IN THE RUSSELL AND GREAT BEND AREA BETWEEN 02-03Z...THEN ALONG THE TURNPIKE BY 05-06Z. WILL INSERT SEVERE WORDING IN THESE AREAS PRIOR TO 06Z. EXPECT MORE MARGINALLY SEVERE...MAINLY STRONG...STORMS POST MIDNIGHT AS CONVECTION AFFECTS AREAS EAST OF THE TURNPIKE. AFTER BRIEF RESPIT ON FRIDAY...CHANCES FOR CONVECTION WILL RETURN ON SATURDAY...AS A MORE VIGOROUS UPPER TROF DROPS SOUTHEAST ACROSS THE NORTHERN ROCKIES AND ACROSS THE PLAINS. TIMING OF THE SURFACE COLD FRONT WILL REMAIN KEY TO POTENTIAL FOR ANY SEVERE WEATHER...MAINLY ACROSS SOUTHEAST KANSAS. SHEAR PROFILES MORE THAN ADEQUATE...THOUGH BEST INSTABILITY LOOKS TO RESIDE JUST SOUTH OF THE BORDER ACROSS NORTHEAST OKLAHOMA. OTHERWISE DRIER AND COOLER FOR MOTHERS DAY ON SUNDAY. FOR THE OUTER PERIODS...WHILE REMAINING A BIT DIFFERENT IN THE DETAILS/TIMING...THE MEDIUM RANGE MODELS SUGGEST ANOTHER UPPER TROF TO AFFECT THE AREA BY TUESDAY INTO WEDNESDAY. WILL CONTINUE WITH MODEST CHANCE POPS TUESDAY...LINGERING SOUTHEAST INTO EARLY WEDNESDAY. DECENT COOLING POTENTIAL BEHIND FRONT FOR MID-WEEK. DARMOFAL AVIATION... 18Z TAFS...WHILE VFR CONDITIONS WILL CONTINUE FOR MUCH OF THE REST OF THE AFTERNOON IN CENTRAL KANSAS AND INTO THE EVENING IN SOUTH CENTRAL AND SOUTHEAST KANSAS...A LINE OF THUNDERSTORMS IS GOING TO MOVE THROUGH THE AREA THIS EVENING AND OVERNIGHT. FOR NOW WILL KEEP THE VCTS UNTIL WE HAVE A BETTER IDEA WHEN THE THUNDER WILL AFFECT EACH TAF SITE. IFR CEILINGS WILL LIKELY CONTINUE BEHIND THE THUNDERSTORMS INTO THE MORNING HOURS. SCHRECK && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 54 71 52 70 / 80 10 10 50 HUTCHINSON 52 70 49 67 / 90 10 10 50 NEWTON 53 68 50 68 / 80 10 10 50 ELDORADO 54 70 50 68 / 80 20 10 50 WINFIELD-KWLD 55 72 51 72 / 70 10 10 50 RUSSELL 50 70 50 64 / 90 10 20 50 GREAT BEND 51 70 51 65 / 90 10 10 50 SALINA 52 69 50 66 / 90 10 20 50 MCPHERSON 52 69 50 67 / 80 10 10 50 COFFEYVILLE 56 72 51 75 / 60 20 10 50 CHANUTE 55 69 50 70 / 70 30 10 50 IOLA 54 68 49 69 / 80 30 10 50 PARSONS-KPPF 56 71 51 73 / 60 20 10 50 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 8, 7:34 PM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 734 PM CDT THU MAY 8 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-100045- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 734 PM CDT THU MAY 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE FROM MID-EVENING INTO THE EARLY OVERNIGHT HOURS ACROSS A GOOD PORTION OF CENTRAL AND SOUTH CENTRAL KANSAS. THE MAIN THREATS WILL BE DAMAGING STRAIGHT-LINE WINDS TO 70 MPH AND LARGE HAIL UP TO GOLF BALL SIZE. A THUNDERSTORM COMPLEX IS EXPECTED TO DEVELOP ACROSS WESTERN AND CENTRAL KANSAS BY MID EVENING...AND MOVE EAST ACROSS MUCH OF THE AREA TONIGHT. ALTHOUGH SEVERE WEATHER WILL BECOME LESS LIKELY LATE TONIGHT...A FEW STRONG STORMS WILL BE POSSIBLE AS THE COMPLEX MOVES INTO SOUTHEASTERN KANSAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT CHANCE FOR LINGERING STORMS ACROSS SOUTHEAST KANSAS EARLY FRIDAY MORNING...WITH A SLIGHT CHANCE FOR STORMS NORTH OF I-70 IN CENTRAL KANSAS LATE FRIDAY NIGHT. THESE STORMS ARE NOT EXPECTED TO BE SEVERE...THOUGH A LOCALLY STRONG STORM WITH SMALL HAIL AND GUSTY WINDS CANNOT BE RULED OUT. A BETTER CHANCE FOR THUNDERSTORMS WILL RETURN TO THE ENTIRE AREA ON SATURDAY INTO SATURDAY NIGHT. THERE IS A SLIGHT RISK FOR A FEW SEVERE STORMS IN SOUTHEAST KANSAS...MAINLY SATURDAY AFTERNOON AND EVENING...WITH A FEW STRONG STORMS POSSIBLE ACROSS THE REST OF THE AREA. THERE WILL BE A CHANCE OF THUNDERSTORMS FROM TUESDAY INTO EARLY WEDNESDAY ACROSS MUCH OF THE AREA. STRONG STORMS CANNOT BE RULED OUT. PLEASE CHECK BACK FOR LATER FORECASTS AND OUTLOOKS ON THE POTENTIAL FOR ANY SEVERE WEATHER NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE FROM MID-EVENING INTO THE EARLY OVERNIGHT HOURS ACROSS PART OF CENTRAL AND SOUTH CENTRAL KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP JMC/KED
In the hours before
Local storm report, May 8, 9:28 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
928 PM CDT THU MAY 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 PM HAIL SYLVIA 37.96N 98.41W
05/08/2008 E1.75 INCH RENO KS AMATEUR RADIO
POWER IS OUT IN TURON
&&
MJRSpecial weather statement, May 8, 10:11 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1011 PM CDT THU MAY 8 2008 KSZ091-090345- HARPER- 1011 PM CDT THU MAY 8 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR HARPER COUNTY... AT 1009 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF ZENDA TO SHARON TO HARDTNER...AND MOVING EAST AT 26 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAWSON
Special weather statement, May 8, 10:32 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1032 PM CDT THU MAY 8 2008 KSZ068-083-092-090400- HARVEY-SEDGWICK-SUMNER- 1032 PM CDT THU MAY 8 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR HARVEY...SEDGWICK AND SUMNER COUNTIES... AT 1029 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HAVEN TO 9 MILES NORTH OF CHENEY TO 7 MILES SOUTHWEST OF NORWICH...AND MOVING EAST AT 40 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAWSON
Special weather statement, May 8, 11:17 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1117 PM CDT THU MAY 8 2008 KSZ068-069-083-092-090445- BUTLER-HARVEY-SEDGWICK-SUMNER- 1117 PM CDT THU MAY 8 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR BUTLER...HARVEY...SEDGWICK AND SUMNER COUNTIES... AT 1115 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEWTON TO 8 MILES SOUTH OF WHITEWATER TO DERBY TO 7 MILES NORTH OF CALDWELL...AND MOVING EAST AT 40 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAWSON
Special weather statement, May 8, 11:31 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1131 PM CDT THU MAY 8 2008 KSZ069-092-093-090500- BUTLER-COWLEY-SUMNER- 1131 PM CDT THU MAY 8 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR BUTLER...COWLEY AND SUMNER COUNTIES... AT 1128 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF WALTON TO 6 MILES NORTHWEST OF TOWANDA TO ROSE HILL TO SOUTH HAVEN...AND MOVING EAST AT 45 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAWSON
Special weather statement, May 8, 11:39 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1139 PM CDT THU MAY 8 2008 KSZ083-090515- SEDGWICK- 1139 PM CDT THU MAY 8 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR SEDGWICK COUNTY... AT 1136 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING AN AREA OF STRONG WINDS BEHIND THE LINE OF STORMS THAT IS CURRENTLY MOVING INTO WESTERN SECTIONS OF WICHITA. WINDS TO 50 MPH CAN BE EXPECTED. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAWSON
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 8:48 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 57 min |
| May 8, 9:40 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 65 min |
| May 9, 12:24 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk | 53 min |
| May 9, 12:58 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 62 min |
| May 9, 1:24 AM CDT | Severe Thunderstorm Warning | ICT | Labette | 55 min |
| May 9, 7:17 AM CDT | Areal Flood Warning | ICT | Marion | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.